Opuscula Mathematica
Opuscula Math. 29, no. 4 (), 337-343
Opuscula Mathematica

Edge condition for hamiltonicity in balanced tripartite graphs

Abstract. A well-known theorem of Entringer and Schmeichel asserts that a balanced bipartite graph of order \(2n\) obtained from the complete balanced bipartite \(K_{n,n}\) by removing at most \(n-2\) edges, is bipancyclic. We prove an analogous result for balanced tripartite graphs: If \(G\) is a balanced tripartite graph of order \(3n\) and size at least \(3n^2-2n+2\), then \(G\) contains cycles of all lengths.
Keywords: Hamilton cycle, pancyclicity, tripartite graph, edge condition.
Mathematics Subject Classification: 05C38, 05C35.
Cite this article as:
Janusz Adamus, Edge condition for hamiltonicity in balanced tripartite graphs, Opuscula Math. 29, no. 4 (2009), 337-343, http://dx.doi.org/10.7494/OpMath.2009.29.4.337
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.